# SDR IXXA06SMN354S

- Difficulty date: November 10, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND RIGHT WING INTERNAL LEADING EDGE LOWER SKIN CORRODED FROM STATION XFS157.000 TO STATION XFS163.750.  REMOVED FASTENERS AS NEEDED TO REMOVE CORROSION.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED DOUBLER, INTERNAL DOUBLER AND FILLER.  HEAT TREATED INTERNAL DOUBLER FROM AL7075-T6 TO AL7075-T6.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 57-2-1 FIG 2G, DC8 NDT SPM PART 06-10-001, DC8 SRM 51-1-21 PAGES 1, 13, 17, PARTS DC8 SRM
